# SDR DALA2025031001837

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 23,514 hours, 8,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6825462) EXTERIOR EMERGENCY EXIT SLIDE ILLUMINATION LIGHT INOP AT AFT LT OVER WING EXIT. REMOVED AND REPLACED BATTERY PACK AT M1670. OPS CHECK GOOD.
